您的位置:首页  > 论文页面

齐型空间上广义Morrey空间中的算子有界性

发表时间:2010-07-15  浏览量:1376  下载量:670
全部作者: 朱建宝,刘明菊
作者单位: 北京航空航天大学数学与系统科学学院
摘 要: 齐型空间是研究奇异积分算子的自然底空间,在偏微分方程解的局部正则性研究中起着重要作用。建立齐型空间X上的次线性算子,以及BMO函数和线性算子生成的交换子从广义Morrey空间Lp(X)到Lq(X)有界的充分条件。关于这方面的工作已经有一些成果,文章结果是已知成果的推广。
关 键 词: 基础数学;调和分析;齐型空间;广义Morrey空间;次线性算子;交换子
Title: Boundedness of operators in generalized Morrey spaces on homogeneous spaces
Author: ZHU Jianbao, LIU Mingju
Organization: School of Mathematics and Systems Science, Beihang University
Abstract: Homogeneous space is a natural underlying space when singular integral operators are studied, which is very important to study the local behavior of solutions to second order elliptic partial differential equations. The main result of this paper is to give a sufficient condition which sublinear operators and commutators generated by BMO functions and linear operators are bounded from generalized Morrey spaces Lp(X) to Lq(X). Some results have been obtained and the results in this paper improve and extend the known results.
Key words: fundamental mathematics; harmonic analysis; homogeneous spaces; generalized Morrey spaces; sublinear operator; commutator
发表期数: 2010年7月第13期
引用格式: 朱建宝,刘明菊. 齐型空间上广义Morrey空间中的算子有界性[J]. 中国科技论文在线精品论文,2010,3(13):1299-1303.
 
0 评论数 0
暂无评论
友情链接